# SDR CA040817003

- Difficulty date: July 14, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,407 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Part serial: 4456
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION A 5.500 INCH (138MM) CRACK WAS DISCOVERED ON THE UPPER SURFACE IN ZONE C OF ONE MAIN ROTOR BLADE.  THE CRACK WAS BEYOND THE LIMIT OF 100 MM FOR THIS AREA.
